# SDR 9625079601

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Broken
- Location: Lt Acm
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF PRESSURIZATION OCCURRED AFTER TAKEOFF.  CREW DECLARED AN EMERGENCY AND FLIGHT WAS RETURNED TO DTW.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BROKEN CLAMP ON LEFT AIR CYCLE MACHINE OUTLET DUCT.  REPLACED CLAMP, OPERATIONAL CHECK NORMAL.
